# SDR CALA2022091202340

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737
- Aircraft serial: 62816
- Aircraft time: 18,194 hours, 6,676 cycles
- System (JASC): 3245 · Tire Tube
- Part: None
- Part number: NA
- Condition: None
- Location: L Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CREW INFORM BOTH MAIN LEFT TIRES APPEAR  LOW,  #1 READS 144 PSI, AND #2 READS 122 PSI. REMOVED AND REPLACED #1 & #2 TIRE ASSY.
